MathSciNet Relay Station
MathSciNet bibliographic data
MR1326285 94B40 (11T71)
Bonnecaze, Alexis; Solé, Patrick; Calderbank, A. R. Quaternary quadratic residue codes and unimodular lattices. IEEE Trans. Inform. Theory 41 (1995), no. 2, 366–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement